# SDR AWXA9700693

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT AND RIGHT ESCAPE SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY, OPS CK GOOD.  STC NR SA3432NM
